Ashley C: I'm a 21 year old CNA at a nursing home i was working and completely healthy i got told to go get the vaccine (from peer pressure bc i didn't want it) talk to a lady told her i had seizures in the past i had a cold and have allergies to shellfish amoxicillin and penicillin (SHE CROSSED THEM OFF AND PUT N/A! ON MY CONECENT FORM!) I took the vaccine at the 12:02 on Jan 8 i walk around and made my way to my seat and immediately felt my heart racing getting hot and dizzy
i tried everything to calm my heart down and nothing worked i put a cold water bottle on my head and watched my Apple Watch to see how high my heart rate was it was 176 when i checked that's when i new something was wrong i stood up to get help and i just collapsed. I couldn't move after my hands and legs seemed paralyzed my left side of my face was all pins and needles feeling.
They say i had two seizure like eps i was throwing up and screaming in pain. I then had two epi pens in the left leg i couldn't feel it at all Bc my legs couldn't feel anything my legs where completely numb and well paralyzed the emts came i was extremely tired and weak and hurt everywhere. Half way through i gained movement in the first three fingers in both hands and then the left was very delayed i still had pins and needles feeling i could feel my legs in the er but i didn't no i couldn't move them much i gained pins and needles feeling and it got worse and worse first it started in my toes and it's been getting worse up my leg.
When i was discharged from the ER i noticed that my feet where purple we tried to plop them up they would change in color back to normal but still freezing cold and would turn purple right when i put them down. It's come to the point of painful and pins and needles feeling is worse it's been worse on the left then the right the whole time i can't walk without support and my walker and it's very painful.
I went to Boston hospital to get my feet checked out since they are purple and now i need to get a biopsy done to my feet. I reported it to Pfizer and they will be calling my in the next few days i was told.